# SDR CA160208011

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,278 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Part number: 9787320017
- Condition: False Activation
- Location: Cockpit
- Part time: 2,311 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WERE THREE OCCASIONS WHEN FLAP CAWS CAPTION WAS ON .  FIRST CAWS FLAP CAME ON DEC 15, 2015, RESET WITH NO PROBLEM. SECOND TIME CAME ON JAN 07, 2016.  RESET WITH ERROR CODE E310.  NO PROBLEM THIRD TIME CAME ON FEB 05, 2016.  WAS HARD TO RESET, WAS WORKING OK AFTER THAT BUT REPLACED FCWU WITH SERVICEABLE UNIT.
